MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK TENDER INFUSION SET; SUBCUTANEOUS INFUSION SET

ROCHE DIABETES CARE, INC. ACCU-CHEK TENDER INFUSION SET; SUBCUTANEOUS INFUSION SET
Model Number 05015260001
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.Product no longer available for return.
 
Event or Problem Description
It was reported that the self-adhesive of the infusion set was not sticking well enough.

Brand Name
ACCU-CHEK TENDER INFUSION SET
Common Device Name
SUBCUTANEOUS INFUSION SET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key10138736
Report Number3011393376-2020-02040
Device Sequence Number1848002
Product Code FPA
UDI-Device Identifier05705244005099
UDI-Public05705244005099
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number05015260001
Device Catalogue Number05015260001
Device Lot NumberASKU
Was Device Available for Evaluation? No
Device AgeNULL
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/10/2020
Patient Sequence Number1
Patient Age63 YR